# SDR TWAA0100302

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 45,870 hours, 23,558 cycles
- System (JASC): 4990 · APU Oil System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL SMOKE APPEARED IN THE CABIN WHEN ANTI-ICE WAS TURNED ON. ACCOMPLISHED PACK BURN OUT AND DEACTIVATED APU PER MEL. CHECK-C 5-12-00 MCI.
